Show simple item record  

dc.contributor.authorDelbourgo, Danielen_NZ
dc.contributor.authorQin, Chaoen_NZ
dc.date.accessioned2016-01-13T03:52:29Z
dc.date.available2015en_NZ
dc.date.available2016-01-13T03:52:29Z
dc.date.issued2015en_NZ
dc.identifier.citationDelbourgo, D., & Qin, C. (2015). On λ-invariants attached to cyclic cubic number fields. LMS Journal of Computation and Mathematics, 18(1), 684–698. http://doi.org/10.1112/S1461157015000224en
dc.identifier.issn1461-1570en_NZ
dc.identifier.urihttps://hdl.handle.net/10289/9843
dc.description.abstractWe describe an algorithm for finding the coefficients of F(X) modulo powers of p, where p ≠2 is a prime number and F(X) is the power series associated to the zeta function of Kubota and Leopoldt. We next calculate the 5-adic and 7-adic λ-invariants attached to those cubic extensions K/Q with cyclic Galois group A₃ (up to field discriminant <10⁷), and also tabulate the class number of K(e2πi/p) for p=5 and p=7. If the λ-invariant is greater than zero, we then determine all the zeros for the corresponding branches of the p-adic L-function and deduce Λ-monogeneity for the class group tower over the cyclotomic Zp-extension of K.
dc.format.mimetypeapplication/pdf
dc.language.isoen
dc.publisherLondon Mathematical Societyen_NZ
dc.rights© 2015 Authors.
dc.titleOn λ-invariants attached to cyclic cubic number fieldsen_NZ
dc.typeJournal Article
dc.identifier.doi10.1112/S1461157015000224en_NZ
dc.relation.isPartOfLMS Journal of Computation and Mathematicsen_NZ
pubs.begin-page684
pubs.elements-id136028
pubs.end-page698
pubs.issue1en_NZ
pubs.publication-statusPublisheden_NZ
pubs.volume18en_NZ


Files in this item

This item appears in the following Collection(s)

Show simple item record